Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The capacity of twin cable. II


Authors: J. W. Craggs and C. J. Tranter
Journal: Quart. Appl. Math. 3 (1946), 380-383
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/14330
MathSciNet review: 14330
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/14330
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society